# SDR COZA20170713109

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,285 hours, 17,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6075103
- Part serial: 090C10110
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OUTPUT TEMPERATURE APPEARS TO BE WARMER THAN THE RIGHT PACK ON THE GROUND.  PERFORMED BITE CHECK ON THE CABIN TEMPERATURE CONTROLLER PER THE FIM WITH NO FAULTS DISPLAYED.  PERFORMED BITE CHECK OF LEFT AND RIGHT 35 DEG CONTROLLERS.  CONTROLLER FAULT WAS DISPLAYED ON THE LEFT CONTROLLER.  REPLACED LEFT 35 DEG CONTROLLER.  OPERATIONAL CHECK NORMAL.
